# SDR SWIA201440491

- Difficulty date: December 16, 2014
- Submitted: December 31, 2014
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 29,850 hours, 26,965 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER WING SKIN T/E CHAFED AT LBL 45.0.  BLENDED CHAFED AREA ON LT LOWER WING SKIN T/E AT RBL45.0 IAW SRM AND EA.
